# SDR DALA2024022302562

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 72,493 hours, 27,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: L3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6717 3L DOOR WILL NOT ARM PROPERLY. CORRECTIVE ACTION: CYCLED DOOR 3L & OPERATED SLIDE ARM DISARM NORMAL. OK FOR SVC IAW AMM 25-66. (4344824)
